# SDR VNAA202101201111

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,496 hours, 31,940 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED ADC 2 FAIL MESSAGE.  FLIGHT RETURNED TO CLT.  NO EMERGENCY DECLARED.  FLIGHT LANDED ON RWY 18R AND RETURNED TO GATE 31 WITHOUT FURTHER INCIDENT.  PERFORMED BIT TEST OF ADC2, IAW CRJ-700 AMM 34-13-01-740-801, TEST GOOD.  FOUND S2 DRAIN ASSEMBLY ON DRAIN MANIFOLD TO BE CRACKED AND CAUSING A LEAK.  REMOVED AND REPLACED S2 DRAIN, IAW CRJ-700 AMM 34-11-15-000/400-801.  PERFORMED FUNCTIONAL CHECK OF PITOT STATIC SYSTEM, IAW CRJ-700 AMM 34-11-00-720-801.  CHECK GOOD.  NO IAS/ALT FLAGS OR EFIS COMP MON.
